# SDR REXA2013052300859

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Chafed
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR, RT LWR TRANSCOWL LATCH DOOR DOUBLER AND COMING CHAFED.  R & R DOUBLER AND COAMING IAW SRM 51-42-06 AND 51-42-13, SM-59, A-254.
